Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 16 (2003), Issue 4, Pages 311-326
http://dx.doi.org/10.1155/S104895330300025X

On the ergodic distribution of oscillating queueing systems

1Silesian University of Technology, Institute of Mathematics, Kaszubska 23, Gliwice 44-100, Poland
2Silesian University of Technology, Institute of Computer Sciences, Akademicka 16, Gliwice 44-100, Poland

Received 1 April 2002; Revised 1 March 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mykola Bratiychuk and Andrzej Chydzinski, “On the ergodic distribution of oscillating queueing systems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 4, pp. 311-326, 2003. doi:10.1155/S104895330300025X